# SDR SWIA201743547

- Difficulty date: June 9, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT  STRAP AT BS 559, BETWEEN RBL27 TO RT FLOOR SUPPORT HAS CORROSION.  REMOVED AND REPLACED IAW SRM.
